# SDR REXA2018061500518

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 23,970 hours, 15,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA`S REPORT, LUMINESANT STRIP IN FRONT OF GALLEY CARTS MISSING. REPLACED ILLUM STRIP IN GALLEY PER AMM 33-51-01, CHECKS SECURE PN PL88-930-LH07, PL88-900-LH00 STRIP.
